MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401458
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint component was not returned for analysis, and the product record review revealed no additional information related to the complaint.An overall investigation conclusion code of no problem detected was chosen as the reported device problem cannot be confirmed.The reported allegations could not be confirmed.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa, or scar is required.
 
Event or Problem Description
It was reported that the patient underwent a surgical procedure to replace this ambicor penile prosthesis (app) due to sensitivity causing the pump to be too painful for the patient to operate.The app was removed and replaced with a malleable prosthesis.There were no patient complications.Product return is not expected, but should further information become available, bsc will submit a supplemental report with any new information.

Brand Name
AMS AMBICOR PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9111025
Report Number2183959-2019-66365
Device Sequence Number3174105
Product Code FHW
UDI-Device Identifier00878953001029
UDI-Public00878953001029
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/18/2023
Device Model Number72401458
Device Catalogue Number72401458
Device Lot Number1000075053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR